# SDR HNAA2013090300487

- Difficulty date: September 3, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 62,476 hours, 69,488 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 756158
- Condition: Out Of Adjust
- Location: Te Flap Torque
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP DRIVE CAUTION LIGHT FLICKERED ON AND OFF IN FLIGHT AND ON GROUND.  R & R FLAP DRIVE TORQUE SENSOR IAW MM 27-52-51.  ADJUSTED SENSOR IAW WC 27-50-11Q. INSPECTED FLAP DRIVE TORQUE TUBES, NO DEFECTS NOTED. OPS CHECKED GOOD.
